# SDR GTIA2023022736999

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 14,839 hours, 6,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 28542
- Condition: Damaged
- Location: Zone 900
- Part time: 3,109 hours, 1,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE IS DAMAGED.-R&R AFT MEGAPHONE IAW DRAWING #A320-EMER EQUIP REV.3
